photo ABENA ADVERT-banner_zps5mzyerjh.jpg  photo Dmannose_zpsvcaxj4ag.jpg

Register Latest Topics
 
 
 


Reply
  Author   Comment  
MollyB

Registered:
Posts: 187
Reply with quote  #1 
Hi,
I am having a terrible time.  I have not been able to pee properly for 10/11days.  I am trying to drink more {Evian water} but even after 2 cups the pressure is unbearable. And of course the 24/7 urge to pee which is again unbearable. After the two cups of water  I just dribble tiny amounts out over the coming hours. Is this normal for an IC flare? Also not being able to pee must surely be dangerous if your system is not been flushed out.  I have never actually  been diagnosed with IC but am presuming because of my symptoms this is what I have.   I, too, like many others here, am just existing {and not even that} and don't even get any relief at nightime.  Took amit last night which would normally help  but was so dehydrated I literally could not breathe. It was very scary. 


 Also because I have taken quite a few courses of ABS and had a very bad reaction to Fluconazole candida treatment, I fear I may be riddled with candida. With my first few AB courses I was great, and at that time was able to take mega probiotics etc but since then things have gone drastically downhill and my body is at an all time low as well as me.   I have stuck to a strict anti-candida diet but sadly I can hardly swallow just now so not sure if it is in my throat. Have been told it is not but my throat gets worse and worse.  I have tried all the natural ways but some of them are just not IC friendly.  Even a probiotic makes my body react badly. I have literally become allergic to everything.  I was in A&E recently and was told I had a fungal infection in my vagina.  Then a week later I had to do a swab at the hsp and told there was no infection even though I had not been treating it as everything makes things hurt even more.  Very confusing.  Anyone had false negatives?

I dream of going into a private hsp {I'd pay anything to be out of this nightmare}.  They sedate me. Treat me for my thrush {even though no-one agrees I have it} and my IC under medical supervision.  But I know that is just me dreaming. Hey one can dream.....

MollyB



 

MollyB

Registered:
Posts: 187
Reply with quote  #2 
Hi Lulu,

Thanks for your reply.  So kind.
Can I ask in more detail your throat problem.  Mine all started when I took a thrush tab and I went into 5 days of burping and unable to catch my breath.  Since then it's got worst and I have had tests etc but they say no thrush but I am not convinced.  Have you had an endoscopy?  I did have one...have to say I was terrified at the mere thought of it.  But didn't remember a thing as I asked for sedation.  And for the 10mins when I came round I felt fabulous.  But it was only for 10mins.  But perhaps an endoscopy would provide you with some answers as it looks for thrush in the throat and it checks your stomach etc.  They can take a biopsy of the stomach to check for any bacteria as well. 

Can I ask how it is when swallow?  Just drinking water and eating makes me even worse. Is as if it dries the throat out even more and makes me gasp.  How are u when you eat or drink? 

I think the GP and hsp don't know what to do with me sadly...and nor do I.  If I could take the thrush meds myself knowing I would not go into mega spasm and burping I would.

Ta again
MollyB

MollyB

Registered:
Posts: 187
Reply with quote  #3 
Hi Lulu,

Hi ta again.

Strangely, I loved the throat spray and they were a bit taken aback at the hsp.  They said everyone finds it awful.  I asked for more just to know I had enough!!! 
Was it the endoscopy that found your thrush in your throat or was it your doc?

 I am waiting to see gastro team but that involves swallowing a barium meal.  Yeh right....when water is  hard to go down that sounds a no no.  Perhaps I too will have to ask to see a throat specialist. Have read so much about how it can be spasms, vocal cords...silent reflux...you name it....the internet can tell you so much but then again too much.

Have to say I have found the internet really helpful with arming us with more information so we can question things with more knowledge behind us, and then make decisions based on that information and the experiences of others.

Cheers
MollyB


DawnCOB

Registered:
Posts: 4,496
Reply with quote  #4 
Hi Molly, 

I had to stop taking Amitriptyline as I was unable to pee , it is one of the known side effects of the medication. Could this be the cause of you hardly peeing ? 

How many cups a day of fluid are you drinking ? Have you measured how much you are peeing ? Might be useful for the doctor to know this. Any reduction in urinating should be reported to GP and your urine/bloods usually checked if it is proven not to be a side effect of medication. 

best wishes 

Dawn
 




MollyB

Registered:
Posts: 187
Reply with quote  #5 
Hi Lulu,

Please let me now how the throat specialist goes. 

Cheers
MB
Sel

Registered:
Posts: 162
Reply with quote  #6 

At night I take Diazepam. To counteract any retention problems, at the same time I also take Terazosine, there are other similar medications.


__________________
Suffers from IC, BC and overactive bladder.
MollyB

Registered:
Posts: 187
Reply with quote  #7 
Hi Lulu,

Sorry to have to ask more question re throat.  But can I ask sequence...did the doc diagnose you first and then after tabs and no joy he sent you for the endo....and did they then not find any thrush?  If so was it not thrush?  Hope that makes sense.....

Cheers and ta for patience with me..

MollyB
MollyB

Registered:
Posts: 187
Reply with quote  #8 
Dawn

Ta for reply.  I only took 2.5mg of Amit as I find it just dries me out and I can still pee my teaspoons.  Am drinking as much as I can but I know it's not enough ...but just take sip after sip....Had urine tests....have to do a third.....all so far say slight raised blood in urine but not much.  No infection.  Told probably just inflammation of bladder.   But life is hard just now and  have to admit to just crying as Xmas came and went and I could do nothing but pace up and down until eventually exhaustion took over.  That's my life just now.....I pace and pace and try and relax....do a few crosswords. ...hold by bladder and then collapse through exhaustion.  Have been on ABs but no joy.  Thanks for your help.  

Molly B



Quote:
Originally Posted by DawnCOB
Hi Molly, 

I had to stop taking Amitriptyline as I was unable to pee , it is one of the known side effects of the medication. Could this be the cause of you hardly peeing ? 

How many cups a day of fluid are you drinking ? Have you measured how much you are peeing ? Might be useful for the doctor to know this. Any reduction in urinating should be reported to GP and your urine/bloods usually checked if it is proven not to be a side effect of medication. 

best wishes 

Dawn
 




DawnCOB

Registered:
Posts: 4,496
Reply with quote  #9 
HI Molly, 

Drinking as much as you can ? Is this at least 6 - 8 cups a day ? It is good you are taking sips if you are having a swallowing problem. Could you suck on ice cubes or make your own lollies ? Not drinking enough can concentrate the urine and cause bladder inflammation.

Have you had any recent bladder scans to show how much the bladder can hold ? 

It is difficult to balance when you have more than one health issue. Thinking of you.  

best wishes 

Dawn 
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.